Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 173267, 9 pages
http://dx.doi.org/10.1155/2014/173267
Research Article

Some Generalized Forms of Fuzzy Interval Valued Hyperideals in a Hyperring

1Mathematics Department, Zhoukou Normal University, Zhoukou 466001, China
2College of Mechanical and Electrical Engineering, Harbin Institute of Technology, Harbin 150001, China
3College of Sciences, East China Institute of Technology, Nanchang 330013, China
4Faculty of Science, Kunming University of Science and Technology, Kunming 650093, China

Received 15 October 2013; Revised 20 May 2014; Accepted 22 May 2014; Published 12 June 2014

Academic Editor: Hector Pomares

Copyright © 2014 Hongjie Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some generalized forms of the hyperideals of a hyperring in the paper of Zhan et al. (2008) will be given. As a generalization of the interval valued -fuzzy hyperideals of a hyperring with and , the notion of generalized interval valued -fuzzy hyperideals of a hyperring is also introduced. Special attention is concentrated on the interval valued -fuzzy hyperideals. As a consequence, some characterizations theorems of interval valued -fuzzy hyperideals will be provided.